Cardiac arrest due to hyperkalemia following therapy for acute lymphoblastic leukemia

Deborah Wilson, Alan Stewart, James Szwed, Lawrence H. Einhorn

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

A patient with acute lymphoblastic leukemia with a large tumor burden is presented. Following successful chemotherapy, the patient experienced a cardiac arrest presumably due to hyperkalemia in association with hyperuricemia. The implication of these findings for patients with responsive hematological malignancies is discussed.

Original languageEnglish (US)
Pages (from-to)2290-2293
Number of pages4
JournalCancer
Volume39
Issue number5
DOIs
StatePublished - May 1977

ASJC Scopus subject areas

  • Oncology
  • Cancer Research

Fingerprint Dive into the research topics of 'Cardiac arrest due to hyperkalemia following therapy for acute lymphoblastic leukemia'. Together they form a unique fingerprint.

Cite this